# SDR U30A2009121500008

- Difficulty date: December 8, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N271AV
- Make and model: Airbus A320-214
- Aircraft serial: 2327
- Aircraft time: 16,045 hours, 6,170 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Part time: 16,045 hours, 6,170 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT FOR LEASE RETURN, A MAJOR REPAIR WAS ACCOMPLISHED TO THE LT WING L/E, SLAT NR 2 DUE TO A DENT.  ALL WORK ACCOMPLISHED IAW SRM 57-40-00 FIG 206, SHEET 5. CUT OUT DAMAGE BETWEEN WING STA 4862/RIB 9 AND STA 5515 / RIB 10. REFORMED CONTOUR OF SKIN AROUND CUT OUT IAW SRM 57-40-00, FIG 206, SHEET 2. NDT IAW NTM 51-65-00 WITH NO CRACK INDICATIONS. FABRICATED REPAIR PARTS 2024T3 CLAD .080", 2024T3 CLAD .071" AND ALUMINUM MIL-S-22499 .010" IAW SRM 57-40-00 PG 226. APPLIED SEALANTS AND PROTECTIVE COATINGS IAW SRM 51-75-12 AND 51-21-11. ALL WORK ACCOMPLISHED IAW SRM AND GMM. FAA FORM 337 SUBMITTED. THIS SDR IS CLOSED.
